# SDR SWIA201129097

- Difficulty date: December 22, 2011
- Submitted: January 5, 2012
- Operation: Air carrier
- Aircraft: N564SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120339
- Aircraft time: 29,230 hours, 40,402 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AUTO PRESSURE FAILED AND DEPRESSURIZED AT 5,000'.  (FLT 6198)  REPLACED ELECTRONIC PRESSURE CONTROLLER & PRESSURIZED AIRCRAFT.  P/N: 22201T011400 S/N OFF: 512.
